My husband has back pain from arthritis and bulging disks that have been operated on. He is on Lortab, flexeril for cramping in his muscles, Lyrica for pain and burning with numbnessin his legs and sometime arms, cymbalta and remeron. He also takes Lisinopril for high blood pressure. Sometimes when he trys to get out and do something he gets the shakes in his hand and in his body. Sometimes he gets it just from sitting still. He says he feels like he's about to jump out of his body. I'm not sure if this is a side effect from one of his meds because he's not trying to get off of any so its not withdrawal.
Sometimes you have a severe interaction between medications, and it will cause different responses in your body, hence the "shaking symptoms", or feeling like he's gonna crawl out of his body, I nearly jumped off my chair reading that, my husband said the same thing with some of his meds he was taking. We gathered up all his medications, took them to the pharmacy and asked for a pharmacist to try and figure out which ones or one medication would do this to him, he ( the pharmacist) found three meds that were interfering with one another causing some pretty scary symptoms and side affects for my husband, we had the doctor adjust his meds, and he's much better now, I hope you take my advice before something serious happens, it only takes a short time to do, and if you call your pharmacy ahead of time, they are more than happy to help people out, and set aside some time for a "consultation". That is one good reason also to always fill your scripts at the same pharmacy, in the hopes they will catch something first and let you know ahead of time, however that being said, they are human also, and busy at times, and do not always have the time, or take the time to notice some things. You need to take charge of this yourself, and so does your hubby, My blessings to you and check back please I'm curious to know what this may be also. Good Luck!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jan 2011 • 1 answer
Posted 6 Jul 2011 • 3 answers
Posted 28 Nov 2011 • 3 answers
Posted 10 Jan 2012 • 4 answers
Posted 27 Nov 2015 • 1 answer